# SDR SWAA2024022641608

- Difficulty date: January 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ASSIST HANDLE AT AFT SERVICE DOOR 2024-68646<[01] REPLACED NUT ASSIST HANDLE AT AFT SERVICE DOOR IAW B737-800 AMM 52-41-31-400-802 ITEM 3.F (2);[02] REPLACED NUT ASSIST HANDLE AT AFT SERVICE DOOR IAW B737-800 AMM 52-41-31-400-802 ITEM 3.F (2)
